# SDR SIMA200123401

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3830 · Waste Disposal System
- Part: Pan
- Part number: 7253680117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND THE LAVATORY SERVICE BOX IS CORRODED.  REMOVED AND REPLACED LAVATORY SERVICE BOX IAW SAAB SERVICE BULLETIN 340-53-050.  (M)
